Tibetan Keksel Yoga Retreat

0
275

From 22 September to 7 October 2019 

The five elements of fire, wind, space, water and earth, are the foundation fibre of Tibetan medicine and healing; the core theory being that everything in this universe is made of these five elements and therefore they are responsible for the formation of each tissue cell in our bodies.

Embark on a journey with internationally renowned Tibetan Bon Buddhist Monk Geshe Chaphur Rinpoche in learning how to practise Keksel. In doing so one will be able to identify and alleviate physical discomfort or pain, emotional and mental disturbances. These easy to perform, yet powerful healing exer- cises, can be used in conjunction with other meditation practices or practised alone to clear obstacles caused by disease or strong negative emotions, leaving one’s energy field both clear and balanced.

Amanpuri

YOUR 6-NIGHT RETREAT INCLUDES:

  • Accommodation at Amanpuri or Amantaka
  • One 90-min Aman Grounding Massage on arrival day
  • Daily 60-min group morning breathing exercise and Tumo (inner fire) practice with Geshe Chaphur Rinpoche
  • Two daily 90-min group Keksel training sessions with Geshe Chaphur
  • Rinpoche on the 5 chapters, held in the late-morning and afternoon
  • Daily 60-min group evening chanting and mantra meditation with Geshe Chaphur Rinpoche
  • Full board (breakfast, lunch, dinner, healthy mini bar and non-alcoholic beverages as prescribed for the program)
  • Round trip airport transfers

Amanpuri: From 22 to 29 September 2019 

Amantaka

Amantaka: From 29 Septemeber to 7 October 2019

RESERVATIONS

Amanpuri – Tel: 66 76 324 333 Email: [email protected]

Amantaka – Tel: 856 71 860 333 Email: [email protected]

Amantaka

The Retreat Programme:

  • Day 1 – Aman Grounding Massage
  • Day 2 – The Five Sections of the Body
  • Day 3 – The Five Internal Organs
  • Day 4 – The Five Senses
  • Day 5 – The Five Liberations of Body and Mind
  • Day 6 – The Extremities
  • Day 7 – Departure

Daily Schedule Amanpuri:

  • 07.30 – Tsa Lung, breathing exercise and Tumo (inner fire) meditation practice with Monk Geshe Chaphur
  • 08.30 – Breakfast at leisure
  • 10.00 – 90-min Keksel (Tibetan Ancient Yoga) with Monk Geshe Chaphur
  • 11.30 – Lunch at leisure
  • 14.30 – 90-min Keksel (Tibetan Ancient Yoga) with Monk Geshe Chaphur
  • 16.00 – Leisure time and dinner
  • 19.30 – 60-minute chanting, mantra recitation and meditation with Monk Geshe Chaphur
Laos, Luang Prabang, Mekong river

Daily Schedule Amantaka:

  • 07.30 – Tsa Lung, breathing exercise and Tumo (inner fire) meditation practice with Monk Geshe Chaphur
  • 08.30 – Breakfast at leisure
  • 09.30 – Temple Visit
  • 10.30 – 90-min Keksel (Tibetan Ancient Yoga) with Monk Geshe Chaphur
  • 12.00 – Lunch at leisure
  • 15.00 – 90-min Keksel (Tibetan Ancient Yoga) with Monk Geshe Chaphur
  • 16.30 – Leisure time and dinner
  • 20.00 – 60-minute chanting, mantra recitation and meditation with with Monk Geshe Chaphur
Geshe Chaphur

ABOUT THE SPECIALIST 

Geshe Chaphur Rinpoche

Geshe Chaphur was born in Amdo Ngaba in Eastern Tibet. As a young boy, he was recognized as the reincarnation of a great master Chaphur Phuntsok Wangyal Rinpoche by His Eminence Bon-Gya Rinpoche and other high lamas. He received his Geshe degree in 2008 from Menri Monastery, the principal monastery for the Bön tradition, and the home of HH Menri Trizin, the head of the Bön sect and Menri Lopon Rinpoche. While a student he served as president of the Bon School of Dialectics.